Bulletin of the Section of Logic 23/4 (1994)


  1. Authors:
    Janis CIRULIS

    Title:
    Beniaminov Algebras Revised: One More Algebraic Versionof First-order Logic

    Pages:
    140-145
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Takao INOUE

    Title:
    On the Atomic Formula Property of Hartig's Refutation Calculus

    Pages:
    146-150
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Maciej KANDULSKI

    Title:
    Axiomatizations of Commutative and Nonassociative Ajdukiewicz Calculus

    Pages:
    151-157
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    S.M. KIM

    Title:
    ω-consistency and Loeb's Theorem

    Pages:
    158-162
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Vladimir L.VASYUKOV

    Title:
    From Ternary to Tetrary?

    Pages:
    163-167
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    R. ZUBER

    Title:
    A Note the Logical Dependence of Simple Quantifiers

    Pages:
    168-172
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    Andrzej INDRZEJCZAK

    Title:
    Natural Deduction System for Tense Logics

    Pages:
    173-
    File:
    bibtex
    Abstract ( + )